Jordan tori, Math. Reports Acad. Sci. Canada,
18(4) (1996), 153--158. (pdf file)

Jordan analogue of Laurent Polynomial Algebra,
Proceedings of International Conference on Jordan Structures in Malaga Spain (1997),
191--197. (pdf file)

Coordinate algebras of extended affine Lie algebras of type A_1,
J. Algebra 234 (2000), 128--168. (pdf file)

Root-graded Lie algebras with compatible grading,
Comm. Algebra 29 (2001), 3365--3391. (pdf file)

Classification of division Z^n-graded alternative algebras,
J. Algebra 256 (2002), 28--50. (pdf file)

Classification of quantum tori with involution,
Canad. Math. Bull. 45 (4) (2002), 711--731. (pdf file)

Some factorizations in universal enveloping
algebras of three dimensional Lie algebras and generalizations
(with S. Berman and J. Morita),
Canad. Math. Bull. 45 (4) (2002), 525--536. (pdf file)

Derivations and invariant forms of alternative or Jordan G-tori (with E. Neher),
Trans. Amer. Math. Soc. 355 (3) (2002), 1079--1108. (pdf file)

Structurable tori and extended affine Lie algebras of type BC_1 (with B. Allison),
J. Pure Appl. Algebra, no. 2-3, 184 (2003), 105--138. (pdf file)

Lie G-tori, Proceedings of 19th Summer Seminar on Lie algebras and Related Topics,
Kitakyushu, Japan (2003), 22--25. (pdf file)

Root systems extended by an abelian group and their Lie algebras,
J. Lie Theory 14 (2004), no. 2, 371--394. (pdf file)

Lie tori --- A simple characterization of extended affine Lie algebras,
RIMS., Kyoto Uviv., Vol. 42 (2006), 739--762. (pdf file)

Lie tori of rank 1 (with B. Allison and J. Faulkner),
RESENHAS IME-USP, Vol. 6, No. 2/3 (2004), 99--109. (pdf file)
Locally extended affine Lie algebras (with J. Morita),
J. Algebra 301 (2006), 59--81. (pdf file)

Lie G-tori of symplectic type (with G. Benkart),
Quart. J., Vol. 57, no. 4 (2006), 425--448. (pdf file)

Cayley polynomials, Algebra and Logic, 47(1)  (2008), 32--41.  (pdf file)

Structurable tori (with B. Allison and J. Faulkner),
Comm. Algebra 36(6) (2008), 2265--2332. (pdf file)

Locally extended affine root systems, 
Proceedings of the Workshop on Quantum Affine Algebras,
Extended Affine Lie Algebras and Applications,
Contemporary Math, Vol. 508 (2010). (pdf file)

Locally loop algebras and locally affine Lie algebras (with J. Morita), 
submitted. (pdf file)

Back to Home